1. L. van Wyk, “Maximal left ideals in structural matrix rings”,Communications in Algebra 16 (1988), 399-419. MR0929125
  2. L. van Wyk, “Special radicals in structural matrix rings”, Communications in Algebra 16 (1988), 421-435. MR0929126
  3. L. van Wyk, “Prime and special ideals in structural matrix rings over a ring without unity”, Journal of the Australian Mathematical Society (Series A) 45 (1988), 220-226. MR0951581
  4. A.P.J. van der Walt and L. van Wyk, “The J_2-radical in structural matrix near-rings”, Journal of Algebra 123 (1989), 248-261. MR1000487
  5. B.W. Green and L. van Wyk, “On the small and essential ideals in certain classes of rings”, Journal of the Australian Mathematical Society (Series A) 46 (1989), 262-271. MR0973319
  6. Y. Fong and L. van Wyk, “A note on semi-homomorphisms of rings”, Bulletin of the Australian Mathematical Society 40 (1989), 481-486. MR1037645
  7. L. van Wyk, “On structural quasi-ideals and their idealizers in structural matrix rings”, Quaestiones Mathematicae 12 (1989), 187-200. MR0998748
  8. C.J. Maxson and L. van Wyk, “Near-rings of invariants”, Results in Mathematics 18 (1990), 286-297. MR1078425
  9. L. van Wyk, “The 2-primitive ideals of structural matrix near-rings”, Proceedings of the Edinburgh Mathematical Society 34 (1991), 229–239. MR111564
  10. C.J. Maxson and L. van Wyk, “The lattice of ideals of M_R(R^2), R a commutative PIR”, Journal of the Australian Mathematical Society (Series A) 52 (1992), 368-382. MR115129
  11. L. van Wyk, “Idealizers in structural matrix rings”, Mathematica Japonica 37 (1992), 449-456. MR1162453
  12. Y. Fong and L. van Wyk, “Semi-homomorphisms of near-rings”, Mathematica Pannonica 3 (1992), 3-17. MR1170534
  13. K.C. Smith and L. van Wyk, “Semi-endomorphisms of simple near-rings”, Proceedings of the American Mathematical Society 115 (1992), 613-627. MR1081701
  14. L. van Wyk, “The J_2-radical in structural matrix near-rings, II”, Proceedings of the Royal Society of Edinburgh Series A (Mathematics) 122 (1992), 53-61. MR1190230
  15. P.R. Fuchs and L. van Wyk, “On subrings of simple artinian rings”, Results in Mathematics 24 (1993), 49-65. MR1229058
  16. N.J. Groenewald and L. van Wyk, “Polynomial regularities in structural matrix rings”, Communications in Algebra 22 (1994), 2101-2123. MR1268546
  17. K.C. Smith and L. van Wyk, “An internal characterisation of structural matrix rings”, Communications in Algebra 22 (1994), 5599-5622. MR1298737
  18. S. Dascalescu and L. van Wyk, “A note on intermediate normalising extensions”, Bulletin of the Australian Mathematical Society 50 (1994), 313–316. MR1296758
  19. N.J. Groenewald and L. van Wyk, “A link between two characterizations of complete matrix rings”, Bulletin of the Australian Mathematical Society 51 (1995), 511–515. MR1331445
  20. L. van Wyk, “Matrix rings of invariant subspaces”, Quaestiones Mathematicae 18 (1995), 501-515. MR1354126
  21. L. van Wyk, “The comatched near-ring determined by a commutative principal ideal ring”, Proceedings of the Royal Irish Academy 95A (1995), 117-135. MR1660372
  22. S. Dascalescu and L. van Wyk, “Do isomorphic structural matrix rings have isomorphic graphs?”, Proceedings of the American Mathematical Society 124 (1996), 1385-1391. MR1307508
  23. L. van Wyk, “Matrix rings satisfying column sum conditions versus structural matrix rings”, Linear Algebra and its Applications 249 (1996), 15–28. MR147406
  24. J.H. Meyer and L. van Wyk, “Matrix rings of invariant subspaces, II”, Chinese Journal of Mathematics 24 (1996), 251-264. MR1408787
  25. L. van Wyk, “On a characterization of complete matrix rings”, Periodica Mathematica Hungarica 32 (1996), 237-239. MR1407925
  26. K.C. Smith and L. van Wyk, “When is a centralizer near-ring isomorphic to a matrix near-ring?”, Communications in Algebra 24 (1996), 4549-4562. MR1421204
  27. K.C. Smith and L. van Wyk, “On finite abelian centralizer near-rings and the matrix rings associated with them”, Proceedings of the Royal Irish Academy 97A (1997), 175-192. MR1645299
  28. L. van Wyk, “Good ideals in blocked triangular matrix rings over division rings”, Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae (Sectio Mathematica) 40 (1997), 75-83. MR1632809
  29. K.C. Smith and L. van Wyk, “Generalized blocked triangular matrix rings associated with finite abelian centralizer near-rings”, Proceedings of the Edinburgh Mathematical Society 41 (1998), 177-195. MR1604329
  30. K.C. Smith and L. van Wyk, “Solution of the J_2-radical problem in structural matrix near-rings”, Proceedings of the Royal Society of Edinburgh 128A (1998), 137–145. MR1606361
  31. S. Dascalescu and L. van Wyk, “Complete blocked triangular matrix rings over a Noetherian ring”, Journal of Pure and Applied Algebra 133 (1998), 65–68. MR1653696
  32. A.V. Kelarev, A.B. van der Merwe and L. van Wyk, “The minimum number of idempotent generators of an upper triangular matrix algebra”, Journal of Algebra 205 (1998), 605–616. MR1632761
  33. L. van Wyk, “A link between a centralizer and the smallest essential ideal in structural matrix rings”, Communications in Algebra 27 (1999), 3675-3683. MR1699641
  34. N.J. Groenewald and L. van Wyk, “Good ideals in matrix rings over commutative PIR’s”, Quaestiones Mathematicae 22 (1999), 391-403. MR1775498
  35. A.B. van der Merwe and L. van Wyk, The minimum number of idempotent generators of a complete blocked triangular matrix algebra”, Journal of Algebra 222 (1999), 190-203. MR1728162
  36. K.C. Smith and L. van Wyk, “Matrix near-rings over centralizer near-rings”, Algebra Colloquium 7 (2000), 5-16. MR1810591
  37. S. Dascalescu and L. van Wyk, “The recovery of the non-diagonal tile in a tiled triangular matrix ring”, Indian Journal of Mathematics 42 (2000), 167-173. MR1859053
  38. A. Oswald, K.C. Smith and L. van Wyk, “When is a centralizer near-ring isomorphic to a matrix near-ring? Part 2”, in Y.Fong et al (eds.), Near-Rings and Near-Fields, Kluwer Academic Publishers, 2001, (Proceedings of the International Conference on Near-rings and Near-fields, Stellenbosch, July 1997), 138-150. MR1905613
  39. S. Dascalescu, A. V. Kelarev, and L. van Wyk, “Semigroup gradings of full matrix rings”, Communications in Algebra 29 (2001), 5023-5031. MR1856928
  40. R. Khazal, S. Dascalescu and L. van Wyk, “Isomorphism of generalized triangular matrix rings and recovery of tiles”, International Journal of Mathematics and Mathematical Sciences 2003 (2003), 533-538. MR1968340
  41. C. Patterson, K.C. Smith and L. van Wyk, “Faktorringe van die Gauss-heelgetalle”, S.A. Tydskrif vir Natuurwetenskap en Tegnologie 23 (2004), 114-125.
  42. K.C. Smith and L. van Wyk, “A concrete matrix field description of some Galois fields”, Linear Algebra and its Applications 403 (2005), 159-164. MR2140278
  43. K.C. Smith and L. van Wyk, “Centralizer near-rings, matrix near-rings and cyclic p-groups”, Algebra Colloquium 12 (2005), 567-584. MR2183506
  44. J. Szigeti and L. van Wyk, “Subrings which are closed with respect to taking the inverse”, Journal of Algebra 318 (2007), 1068-1076. MR2371988
  45. J. Meyer, J. Szigeti and L. van Wyk, “On ideals of triangular matrix rings”, Periodica Mathematica Hungarica 59(1) (2009), 109-115. MR2544623
  46. V. Drensky, J. Szigeti and L. van Wyk, “Centralizers in endomorphism rings”, Journal of Algebra 324 (2010), 3378-3387. MR2735387
  47. S. Foldes, J. Szigeti and L. van Wyk, “Invertibility and Dedekind finiteness in structural matrix rings”, Linear and Multilinear Algebra 59(2) (2011), 221-227. MR2773652
  48. P.N. Anh and L. van Wyk, “Automorphism groups of generalized triangular matrix rings”, Linear Algebra and its Applications 434 (2011), 1018-1025. MR2763609
  49. V. Drensky, J. Szigeti and L. van Wyk, “Algebras generated by two quadratic elements”, Communications in Algebra 39 (2011), 1344-1355. MR2782609
  50. C. Boboc, S. Dascalescu and L. van Wyk, “Isomorphisms between Morita context rings”, Linear and Multilinear Algebra 60 (5) (2012), 545-563. MR2916840
  51. J. Szigeti and L. van Wyk, “The zero-level centralizer in endomorphism algebras”, Proceedings of the Royal Society of Edinburgh Section A – Mathematics 142 (6) (2012), 1325-1336. MR3002599
  52. J. Meyer, J. Szigeti and L. van Wyk, “A Cayley-Hamilton trace identity for 2 x 2 matrices over Lie-solvable rings”, Linear Algebra and its Applications 436 (2012), 2578-2582. MR2890016
  53. Y. Li, L. van Wyk and F. Wei, “Jordan derivations and antiderivations of generalized matrix algebras”, Operators and Matrices 7(2) (2013), 399-415. MR3099192
  54. S. Dascalescu, S. Predut and L. van Wyk, “Jordan isomorphisms of generalized structural matrix rings”, Linear and Multilinear Algebra 61(3) (2013), 369-376. MR3034538
  55. P.N. Anh and L. van Wyk, “Isomorphisms between strongly triangular matrix rings”, Linear Algebra and its Applications 438 (2013), 4374-4381. MR3246945
  56. J. Szigeti and L. van Wyk, “Determinants for n x n matrices and the symmetric Newton formula in the 3 x 3 case”, Linear and Multilinear Algebra  62(8) (2014), 1071-1090. MR3422366
  57. J. Szigeti and L. van Wyk, “On Lie nilpotent rings and Cohen’s theorem”, Communications in Algebra 43(11) (2015), 4783-4796. MR3422366
  58. L. Marki, J.H. Meyer, J. Szigeti and L. van Wyk, “Matrix representations of finitely generated Grassmann algebras and some consequences”, Israel Journal of Mathematics 208 (2015), 373-384. MR3416924
  59. C. Boboc, S. Dascalescu and L. van Wyk, “Jordan isomorphisms of 2-torsionfree triangular rings”, Linear and Multilinear Algebra 64(2) (2016), 290-296. MR3434523
  60. R. Slowik and L. van Wyk, “Automorphisms of some structural infinite matrix rings”, Operators and Matrices 10(1) (2016), 163-188. MR3460061
  61. P.N. Anh, G.F. Birkenmeier and L. van Wyk, “Idempotents and structures of rings”, Linear and Multilinear Algebra 64(10) (2016), 2002-2029. MR3521154
  62. B.-E. de Klerk, J.H. Meyer, J. Szigeti and L. van Wyk, “Functions realising as abelian group automorphisms”, Communications in Algebra, to appear (accepted for publication).

Please email me if you would like a copy of any of my papers.